Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Had varicose veins removed. Had deep bruising. Why are there pins and needles?

I had varcoise veins removed 6 weeks ago. My leg has this deep bruising . I think they call it mapping . When will it go? But the thing that scares me is that in the last few days I get this pins and needles effect in my toes and feet and it s also like my feet are ice cold but then seem to burn ... Can you please answer this?
Asked On : Sat, 18 Aug 2012
Answers:  1 Views:  114
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cosmetic & Plastic Surgeon 's  Response
thanks for posting your query on healthcare magic
The surgery you are mentioning is known as stripping of the vein which causes bruising .It will take around few weeks to 3 months to disappear completely varying from person to person.
The tingling and needle like sensation in toes and feet with burning and ice cold feel in sole of feet is most probably due to neuropraxia or definite nerve injury during the process of stripping of the vein.The nerve most commonly involved is the saphenous nerve.
It usually takes few weeks to 6 months for the phenomenon to recover completely.
Ill suggest that you visit your surgeon and let him know of these symptoms you are facing so that he can examine you and rule out any other etiology of the symptoms.
I hope i have answered all your queries , if you have any further doubts feel free to post again
God Bless

Answered: Sat, 18 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor